# SDR DALA1204133212

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 5,681 hours, 2,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, MAINTENANCE REMOVED AFT CARGO FLOOR PANEL 151PF DUE DELAMINATION.  FABRICATED AFT CARGO FLOOR PANEL 151PF ON STAM TRAVELER # T12/913710 IAW DRAWING 3D25-37705 MATERIAL A402AB-60X144 BATCH# 2105510.  DAMAGE DIM. L=42" W=21".  INSTALLED FLOOR PANEL 151PF IAW A320 AMM 53-42-14-400-001.
